# SDR SWAA2021021127761

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A1262
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT CARGO COMPMT. LEFT SIDE WALL LOWER SUPPORT BETWEEN STGR 24 & 25L STA 787 MKD DOT 60-070_WL 157 / RECEIVED NEW PART P.O.#1694980 REMOVED AND REPLACED NEW ANGLE SUPPORT AT AFT CARGO STA 787 L/H SIDE. AS PER B-737-700 SRM 51-40-02-0G-0 AND DWG #146A1262.
